Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it safe to use Nutri-ox with Biotin for hair loss?

I have been taking levothyroxine for about 2 years now and about a month or so ago I noticed my hair in the
front of my head is thinning. I started using an over the counter product called Nutri-ox with Biotin. It seemed
to help very slightly. Thne I dot my period about 10 days after using it and it seemed to start again with the
hair loss. I am 46 yrs old. What do you think?
Wed, 31 Jul 2019
Report Abuse
Question is related to
Drug/Medication ,  
Dermatologist 's  Response
Hi,

You seem to be having hormonal hair loss.

I would recommend you to apply minoxidil lotion on the affected areas along with hair supplements like tablet follihair A. You need to continue these for 4-5 months to see significant results.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Asmeet Kaur Sawhney, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi.. i m having hairloss from two years.. i have thin hair.. no strength.. and they grow very slow. i want to grow my hair and keep them healthy....

Recent questions on  Biotin

doctor1 MD

I recently had ACDF, I have had rash on antecutital area in roundish red pattern with dryness, no itching, the rash extends up and down in bumps. I...

doctor1 MD

Can you name an illness that mimics pyruvate carboxylase deficiency in terms of symptoms (minus mental developmental delays)? My 2-year old and...

doctor1 MD

I have been taking levothyroxine for about 2 years now and about a month or so ago I noticed my hair in the
front of my head is thinning. I started...

doctor1 MD

I am 21.I am suffering from hair loss problem since last four years.Now my hair has become thin and each strand of my hair is very dry and it looks...

doctor1 MD

Hey doctor, My gp recently ordered some blood test for me for malabsorption gut issues and pain in my stomach after eating. The tests includes B12,...

doctor1 MD

I am facing hair loss from the centre of my scalp , along with receding hairline

doctor1 MD

What can you tell from fingernails. I have fine ridges running down all my fingernails they until recently were smooth. also recently my right...